# SDR 06FDEA2536

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 40,315 hours, 29,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO AT STA 535 BETWEEN STR 28L AND STR 28R SKIN HAS CORROSION AROUND ANTENNA CUTOUT.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR TO FUSELAGE SKIN IAW FX B727-200 SRM 53-30-1, 53-30-2 FIG 2, 53-30-3 FIG 1, 51-10-2 AND 51-30-2.
